It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Trying to Conceive (TTC) Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 04-14-2005, 03:42 PM   #1
Veteran
(female)
 
Join Date: Apr 2002
Location: Northern Virginia
Posts: 440
Hellokitty1973 HB User
Question Ok ladies.. opinions needed!

Hello everyone..I haven't/don't really post too much on this board.. just more of a "reader." Anyway, I stopped the pill in Dec and just finished what I believe to be my 4th period off the pill. However, this period seemed very weird. My cycles prior to this were 31 days, 27 days, and then 27 days. This time, I started spotting on CD 24 - very light brown.. got what i thought was a regular flow/period on Sunday.. then it pretty much went back to brown. Stopped totally on Tues and now yesterday and today have had slight brown spotting again. I can't say I really have any "pregnancy" symptoms. I have not taken a test yet. It just seems odd to have spotting like this for me.

Of course I don't want to get my hopes up. What do you all think? Could it still be my body adjusting to life off the pill??

Thanks for any advice!

 
Sponsors Lightbulb
   
Old 04-16-2005, 08:58 AM   #2
Senior Veteran
 
Join Date: Aug 2004
Location: Gloucestershire, England
Posts: 1,498
sammieP HB User
Re: Ok ladies.. opinions needed!

I believe it could be your body adjusting, i came off depo last year and had my first period (induced) in march, i used to bleed for 7 days but only bled for 4, i assumed it would be more because i hadnt had af for so long, Doc told me that for the next few months each one will probrably be different!

Good luck

Last edited by sammieP; 04-16-2005 at 08:58 AM.

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Opana ER/opinions sammyo1 Pain Management 6 12-15-2009 07:30 AM
Ladies, would like your thoughts, no offense gentlemen sammyo1 Pain Management 14 04-16-2008 02:43 PM
FNA Results, Opinions Needed Please Freespirited1 Thyroid Disorders 1 02-15-2007 08:04 AM
Doctor's differing opinions - opioids bcruth5 Pain Management 4 08-08-2005 12:50 AM
Acne and the ladies (question for the ladies) dfwgoodguy Relationship Health 24 04-08-2004 04:01 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 10:57 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!